View Single Post
Old 10-09-2011, 12:40 PM   #1
Join Date: Oct 2011
Location: Greenup, KY, USA
Posts: 8
oldmt HB User
Smile Cardizem & swollen feet

I was on Norvasc once and my right foot was extremely swollen. My Cardiac Surgeon just said, " i will go down in time." Well great how am I suppose to get my shoes on in mean time. Well he was right it did stop in time but it was a while.
Now they have put me on Cardizem 180mg, 1 in AM & 1 in PM and my feet are swelling. I have been on 180mg once a day for about two wkis. but have very erratic B/P and was already on Cozaar 100mg once a day.I took a Lasix yesterday, which did not help much. So I don't know if it is the increase in Cardizem or what.
I drank tea yesterday also to help with diuretic. Will cut way back on salt. Can't use the fake salt because of the potassium in the Cozaar.
Good Luck.

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

Sponsors Lightbulb